# SDR AALA20001743

- Difficulty date: October 19, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: Cut
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND UPPER PYLON CHORD ANGLE CUT FROM 11 INCHES AFT STATION 1183.  SPLICED IN CHORD ANGLE REPAIR PER SRM 51-40-3.  (M)
